Translator Disclaimer
15 February 2011 Mazur-Tate elements of nonordinary modular forms
Robert Pollack, Tom Weston
Author Affiliations +
Duke Math. J. 156(3): 349-385 (15 February 2011). DOI: 10.1215/00127094-2010-214

Abstract

We establish formulae for the Iwasawa invariants of Mazur-Tate elements of cuspidal eigenforms, generalizing known results in weight 2. Our first theorem deals with forms of “medium” weight, and our second deals with forms of small slope. We give examples illustrating the strange behavior which can occur in the high-weight, high-slope case.

Citation

Download Citation

Robert Pollack. Tom Weston. "Mazur-Tate elements of nonordinary modular forms." Duke Math. J. 156 (3) 349 - 385, 15 February 2011. https://doi.org/10.1215/00127094-2010-214

Information

Published: 15 February 2011
First available in Project Euclid: 9 February 2011

zbMATH: 1259.11100
MathSciNet: MR2772065
Digital Object Identifier: 10.1215/00127094-2010-214

Subjects:
Primary: 11R23
Secondary: 11F33

Rights: Copyright © 2011 Duke University Press

JOURNAL ARTICLE
37 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.156 • No. 3 • 15 February 2011
Back to Top